Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipodistrofia
Jun 4, 2012

Hola Nelson saludos desde Venezuela, durante mas de 4 años tome combivir y desde hace 2 meses tomo kivexa (junto con kaletra), el cambio fue debido a lipoatrofia en extremidades, pero aun después de haber cambiado el medicento, sigo notando mas perdida de grasa cuando debería por lo menos detener el proceso, que opinas Nelson ? Estoy muy deprimido por esto

Response from Mr. Vergel

Si se detiene el proceso al cambiar a Kivexa. Lo que pasa es que la recuperacion de la grasa bajo la piel toma tiempo, como 10 % anualmente. Cuando yo deje el zerit y el AZT, me tomo como 7 anos para no ver tantas venas en mis piernas.

Nelson



Previous
DONDE IR?
Next
La cura

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement